Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Lévy processes in semisimple Lie groups
and stability of stochastic flows

Author: Ming Liao
Journal: Trans. Amer. Math. Soc. 350 (1998), 501-522
MSC (1991): Primary 58G32; Secondary 60H10
MathSciNet review: 1373644
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the asymptotic stability of stochastic flows on compact spaces induced by Levy processes in semisimple Lie groups. It is shown that the Lyapunov exponents can be determined naturally in terms of root structure of the Lie group and there is an open subset whose complement has a positive codimension such that, after a random rotation, each of its connected components is shrunk to a single moving point exponentially under the flow.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58G32, 60H10

Retrieve articles in all journals with MSC (1991): 58G32, 60H10

Additional Information

Ming Liao
Affiliation: Department of Mathematics, Auburn University, Auburn, Alabama 36849

PII: S 0002-9947(98)01730-9
Keywords: Levy processes, semisimple Lie groups, stochastic flows
Received by editor(s): June 19, 1995
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia